MathSciNet Relay Station
MathSciNet bibliographic data
MR2024501 92D25 (60J60 60J70)
Möhle, Martin; Sagitov, Serik Coalescent patterns in diploid exchangeable population models. J. Math. Biol. 47 (2003), no. 4, 337–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement